# SDR UPS06846663

- Difficulty date: March 28, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4641324U502
- Condition: Cracked
- Location: Fs 1690 L24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1690 LONGERON END FITTING CRACKED LONGERON 24R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21,51-1-21 AMD 51-3-0.
